# SDR ASAA0853205

- Difficulty date: July 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,949 hours, 885 cycles
- Engine: Ge CFM567B24
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38810521
- Condition: Tripped
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FILTER DELTA P INDICATOR POPPED. 41-91-13 INSPECTION AND LEAK CHECK IAW TASK49-91-13-600-801.  REMOVED AND REPLACED OIL FILTER REF MM 49-91-12-000-802.
GND VERIFICATION SUCCESSFUL.
